Almost surely asymptotic stability of neutral stochastic differential delay equations with Markovian switching. (English) Zbl 1143.60041

Summary: The main aim of this paper is to discuss the almost surely asymptotic stability of the neutral stochastic differential delay equations (NSDDEs) with Markovian switching. Linear NSDDEs with Markovian switching and nonlinear examples will be discussed to illustrate the theory.


60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
34K20 Stability theory of functional-differential equations
34K50 Stochastic functional-differential equations
93E15 Stochastic stability in control theory
Full Text: DOI Link


[1] Athans, M., Command and control (c2) theory: A challenge to control science, IEEE Trans. Automat. Control, 32, 286-293 (1987)
[2] Basak, G. K.; Bisi, A.; Ghosh, M. K., Stability of a random diffusion with linear drift, J. Math. Anal. Appl., 202, 604-622 (1996) · Zbl 0856.93102
[3] Berman, A.; Plemmons, R., Nonnegative Matrices in the Mathematical Sciences (1994), SIAM: SIAM Philadelphia · Zbl 0815.15016
[4] Dragan, V.; Morozan, T., Stability and robust stabilization to linear stochastic systems described by differential equations with Markovian jumping and multiplicative white noise, Stochastic Anal. Appl., 20, 33-92 (2002) · Zbl 1136.60335
[5] Gao, Z. Y.; Ahmed, N. U., Feedback stabilizability of nonlinear stochastic systems with state-dependent noise, Internat. J. Control, 45, 729-737 (1987) · Zbl 0618.93068
[6] Ghosh, M. K.; Arapostathis, A.; Marcus, S. I., Optimal control of switching diffusions with applications to flexible manufacturing systems, SIAM J. Control Optim., 31, 1183-1204 (1993) · Zbl 0785.93092
[7] Hale, J. K.; Lunel, S. M.V., Introduction to Functional Differential Equations (1993), Springer: Springer New York · Zbl 0787.34002
[8] Has’minskii, R. Z., Stochastic Stability of Differential Equations (1981), Sijthoff and Noordhoff: Sijthoff and Noordhoff Alphen
[9] Jeung, E. T.; Kim, J. H.; Park, H. B., \(H_\infty\) output feedback controller design for linear systems with time-varying delayed state, IEEE Trans. Automat. Control, 43, 971-974 (1998) · Zbl 0952.93032
[10] Ji, Y.; Chizeck, H. J., Controllability, stabilizability and continuous-time Markovian jump linear quadratic control, IEEE Trans. Automat. Control, 35, 777-788 (1990) · Zbl 0714.93060
[11] Kazangey, T.; Sworder, D. D., Effective federal policies for regulating residential housing, (The Proc. Summer Computer Simulation Conference, San diego (1971)), 1120-1128
[12] Kolmanovskii, V. B.; Koroleva, N.; Maizenberg, T.; Mao, X.; Matasov, A., Neutral stochastic differential delay equations with Markovian switching, Stochastic Anal. Appl., 21, 819-847 (2003) · Zbl 1025.60028
[13] Kolmanovskii, V. B.; Nosov, V. R., Stability and Periodic Modes of Control Systems with Aftereffect (1981), Nauka: Nauka Moscow · Zbl 0457.93002
[14] Lipster, R. Sh.; Shiryayev, A. N., Theory of Martingales (1989), Kluwer Academic Publishers · Zbl 0728.60048
[15] Mao, X., Stochastic Differential Equations and Applications (1997), Horwood: Horwood England · Zbl 0874.60050
[16] Mao, X., Stability of stochastic differential equations with Markovian switching, Stochastic Process. Appl., 79, 45-67 (1999) · Zbl 0962.60043
[17] Mao, X.; Matasov, A.; Piunovskiy, A. B., Stochastic differential delay equations with Markovian switching, Bernoulli, 6, 73-90 (2000) · Zbl 0956.60060
[18] Mao, X., Asymptotic properties of neutral stochastic differential delay equations, Stoch. Stoch. Rep., 68, 273-295 (2000) · Zbl 0964.60066
[19] Mao, X., A note on the LaSalle-type theorems for stochastic differential delay equations, J. Math. Anal. Appl., 268, 125-142 (2002) · Zbl 0996.60064
[20] Mariton, M., Jump Linear Systems in Automatic Control (1990), Marcel Dekker: Marcel Dekker New York
[21] Moerder, D. D.; Halyo, N.; Braussard, J. R.; Caglayan, A. K., Application of precomputed control laws in a reconfigurable aircraft flight control system, J. Guid. Control Dyn., 12, 325-333 (1989)
[22] Pakshin, P. V., Robust stability and stabilization of family of jumping stochastic systems, Nonlinear Anal., 30, 2855-2866 (1997) · Zbl 0942.93043
[23] Pan, G.; Bar-Shalom, Y., Stabilization of jump linear Gaussian systems without mode observations, Internat. J. Control, 64, 631-661 (1996) · Zbl 0857.93095
[24] Shaikhet, L., Stability of stochastic hereditary systems with Markov switching, Theory Stoch. Process., 2, 180-184 (1996) · Zbl 0939.60049
[25] Skorohod, A. V., Asymptotic Methods in the Theory of Stochastic Differential Equations (1989), American Mathematical Society: American Mathematical Society Providence · Zbl 0695.60055
[26] Sworder, D. D.; Rogers, R. O., An LQ-solution to a control problem associated with a solar thermal central receiver, IEEE Trans. Automat. Control, 28, 971-978 (1983)
[27] A.S. Willsky, B.C. Levy, Stochastic stability research for complex power systems, DOE Contract, LIDS, MIT, Rep. ET-76-C-01-2295, 1979; A.S. Willsky, B.C. Levy, Stochastic stability research for complex power systems, DOE Contract, LIDS, MIT, Rep. ET-76-C-01-2295, 1979
[28] Willems, J. L.; Willems, J. C., Feedback stabilizability for stochastic systems with state and control dependent noise, Automatica, 12, 343-357 (1976)
[29] Yuan, C.; Zou, J.; Mao, X., Stability in distribution of stochastic differential delay equations with Markovian switching, Systems Control Lett., 5, 195-207 (2003) · Zbl 1157.60330
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.